# SDR HNAA2019032800080

- Difficulty date: March 26, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 44,101 hours, 40,805 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

PDIS  637     05-50  2016101  26MAR19  CLT  CLOSE ELECTRICAL BURN SMELL ON FLT DECK FACT  26MAR19  19:29  CLT INSPECTED AND OPS CK ACFT FOR ELECTRICAL BURN SMELL. NONE FOUNND. C/W ENG BLEED OPS CK, AVIONICS EQUIP OPS CK. OK FOR SERVICE.
